MAUDE Adverse Event Report: MEDICAL ACTION INDUSTRIES, INC. I.V. START KIT

MEDICAL ACTION INDUSTRIES, INC. I.V. START KIT
Model Number 267004
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in this event is not available for evaluation.The complaint component part number (b)(4) (transpore tape) is manufactured by nanjing 3h medical products co., ltd.(fda registration 3007607706).A follow-up report will be provided upon conclusion of investigation and response by the component manufacturer.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.
 
Event or Problem Description
Customer states transpore tape did not adhere to the patient's skin, causing bleeding, catheter migration, and associated complications.The catheter was not secured entirely, site had to divert to a nonsterile tape to resolve, and there was some bleeding indicative of irritation or catheter issue per customer incident details.The issue was resolved by using a cartridge transport container which caused mild contamination.On (b)(6) 2025, the customer stated the adhesive tape doesn¿t have as good adhesion as other kits purchased before, therefore, it is difficult to have a proper fitting or securing of the iv catheter.As a solution, the medical treatment was to use another iv kit.The delay in procedure was approximately 15 minutes.
 
Additional Manufacturer Narrative
Supplier performed test on the retention sample which confirmed product adhesion met specification requirement.Based on the device history record review, there were no nonconformances during production of the complaint lot.Medical action industries is the convenience kit manufacturer; each production lot is inspected to ensure correct tape has been allocated per the bill of materials.No processes performed during knitting would contribute to this complaint.A twelve-month review shows four past complaints with three different issues, one for this same issue of not sticking for a different tape lot.This product lot shipped to various customers with no additional reports for issue on the complaint lot.Supplier feedback indicates customers should wait for the skin to completely dry after using alcohol and chlorhexidine for disinfection before applying the tape.This product incident is documented in the complaint database identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.

Brand Name
I.V. START KIT
Common Device Name
I.V. START KIT
Manufacturer (Section D)
MEDICAL ACTION INDUSTRIES, INC.
25 heywood rd.
arden NC 28704
Manufacturer (Section G)
NANJING 3H MEDICAL PRODUCTS CO.,LTD.
no.1, no.5, zhushan road
gaochun economic development zone
nanjing jiangsu, cn
Manufacturer Contact
nichole coggins
25 heywood rd.
arden, NC 28704
8287820529
MDR Report Key21967173
Report Number1030451-2025-00003
Device Sequence Number18173490
Product Code LRS
UDI-Device Identifier20809160004965
UDI-Public20809160004965
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number267004
Device Catalogue Number267004
Device Lot Number324996
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown